# SDR A6WA200940381

- Difficulty date: July 2, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 13,698 hours, 12,793 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP CRACKED AT FS 484 AND RBL 27 UNDER FLOOR.  CLIP AT FS 484 AND RBL 27 UNDER FLOOR REPLACED IAW SRM 51-42-06 AND 51-42-21.  (K)
